# SDR U2RA486DHN024

- Difficulty date: March 25, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N832227
- Condition: Corroded
- Location: Zone 100
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, NR 3 EMERGENCY EXIT LOWER SILL, BETWEEN BS1320-1360 AT S17L, HAS CORROSION AROUND SEVERAL HOLES.
